Residential College | false |
Status | 已發表Published |
Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint | |
Lai, Guanyu; Liu, Zhi; Zhang, Yun; Chen, C. L. Philip | |
2017-05 | |
Source Publication | FUZZY SETS AND SYSTEMS
![]() |
ISSN | 0165-0114 |
Volume | 314Pages:61-78 |
Abstract | This paper explores the problem of quantized fuzzy adaptive tracking control for a class of time-delayed uncertain nonlinear systems with communication constraint. The control signal is first quantized in a newly proposed asymmetric hysteresis-type quantizer before it is transmitted over the networks with limited bandwidth. Then one of major difficulties that block the controller design is that the real control signal is hidden in the coupling dynamics between nonaffine system nonlinearity and rate-dependent hysteretic quantizer. To remove this obstacle, a control separation method established mainly on a new nonlinear decomposition of quantizer is proposed. Unlike previous linear decomposition of quantizer, the nonlinear one does not recourse to some conservative assumptions either on control input or system nonlinearities. In combination with fuzzy backstepping technique and Lyapunov Krasovskii functional, an adaptive fuzzy controller is developed to guarantee the boundedness of all closed-loop signals, and the asymptotic convergence of tracking error to an adjustable region of zero. Finally, two simulations associated with practical control systems are conducted to verify the effectiveness and applicability of the proposed control protocol. (C) 2016 Elsevier B.V. All rights reserved. |
Keyword | Fuzzy Logic System Adaptive Quantized Control Time Delays Lyapunov-krasovskii Functional Nonlinear Systems Asymmetric Dynamic Quantizer Communication Constraint |
DOI | 10.1016/j.fss.2016.05.012 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Computer Science ; Mathematics |
WOS Subject | Computer Science, Theory & Methods ; Mathematics, Applied ; Statistics & Probability |
WOS ID | WOS:000397373100004 |
Publisher | ELSEVIER SCIENCE BV |
The Source to Article | WOS |
Scopus ID | 2-s2.0-84973531621 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Recommended Citation GB/T 7714 | Lai, Guanyu,Liu, Zhi,Zhang, Yun,et al. Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint[J]. FUZZY SETS AND SYSTEMS, 2017, 314, 61-78. |
APA | Lai, Guanyu., Liu, Zhi., Zhang, Yun., & Chen, C. L. Philip (2017). Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint. FUZZY SETS AND SYSTEMS, 314, 61-78. |
MLA | Lai, Guanyu,et al."Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint".FUZZY SETS AND SYSTEMS 314(2017):61-78. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment